Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 50, No. 4 (October, 1998)
W. Li and D. Xiao The dimensions of self-similar sets 789−799
J. Hunton, M. Mimura, T. Nishimoto and B. Schuster Higher vn torsion in Lie groups 801−818
A. Fujioka Actions of loop groups on simply connected H-surfaces in space forms 819−829
S. Todorcevic The first derived limit and compactly Fσ sets 831−836
J. Yoshizaki On the structure of the singular set of a complex analytic foliation 837−857
Y. Machigashira The Gaussian curvature of Alexandrov surfaces 859−878
M. A. A. de Cataldo Codimension two nonsingular subvarieties of quadrics : scrolls and classification in degree d ≤ 10 879−902
M. Yoshino Small divisor problems and divergent formal power series solutions 903−913
H. Omori, Y. Maeda and N. Miyazaki and A. Yoshioka Noncommutative 3-sphere : a model of noncommutative contact algebras 915−943
H. Sato Jørgensen's inequality for classical Schottky groups of real type 945−968
T. Kawasaki On Macaulayfication of certain quasi-projective schemes 969−991
H. Sato, A. Y. Yoshikawa Third order ordinary differential equations and Legendre connections 993−1013
K. Taniguchi Gevrey regularizing effect for a nonlinear Schrödinger equation in one space dimension 1015−1026

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.